# SDR ASAA2016022915717

- Difficulty date: February 29, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 37,274 hours, 10,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751021
- Condition: Cracked
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BAFFLE ASSY BETWEEN BS 500E AND 500F, LBL 21.0 IS CRACKED AT FASTENER HOLE.  ACFT GROUNDED. R & R BAFFLE IAW SRM 51-40-02, 51-40-05 AND BAC DWG 143A7510, REV B.
